Electron. J. Diff. Eqns., Vol. 2009(2009), No. 30, pp. 1-7.

An oscillation criteria for second-order nonlinear differential equations with functional arguments

Jagmohan Tyagi, Venkataramanarao Raghavendra

We establish an oscillation criteria of the second-order nonlinear damped differential equation with functional arguments
 x''(t) + p(t)f(t, x(t), x'(t))x'(t)+ q(t)g(x(t),
 x[h(t)])=0, \quad t\in [t_0,\infty)\,.

Submitted July 19, 2008. Published February 9, 2009.
Math Subject Classifications: 34K15, 34C10.
Key Words: Nonlinear; functional differential equations; oscillation.

Show me the PDF file (210 KB), TEX file, and other files for this article.

Jagmohan Tyagi
TIFR Centre For Applicable Mathematics
Post Bag No. 6503, Sharda Nagar,
Chikkabommasandra, Bangalore - 560065, Karnataka, India
email: jtyagi1@gmail.com
Venkataramanarao Raghavendra
Department of Mathematics and Statistics
Indian Institute of Technology Kanpur
Kanpur - 208016, India
email: vrag@iitk.ac.in

Return to the EJDE web page